Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

States: Municipal Corporations: Debt Limitations: Circumvention

Kenneth DeMattei
California Law Review
Vol. 38, No. 5 (Dec., 1950), pp. 962-966
DOI: 10.2307/3477765
Stable URL: http://www.jstor.org/stable/3477765
Page Count: 5
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
States: Municipal Corporations: Debt Limitations: Circumvention
Preview not available

Page Thumbnails

  • Thumbnail: Page 
962
    962
  • Thumbnail: Page 
963
    963
  • Thumbnail: Page 
964
    964
  • Thumbnail: Page 
965
    965
  • Thumbnail: Page 
966
    966